# SDR USAAD97241

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48028
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLT - THE RIGHT RED GEAR INDICATION LIGHT REMAINED ON AFTER TAKEOFF.  RECYCLED THE GEAR ONCE AND THE LIGHTS OPERATED NORMALLY.  MAINTENANCE SHIMMED THE RIGHT MAIN GEAR UP TARGET TO REACH THE PROPER DIMENSION.  SWUNG GEAR, ALL CHECKED NORMAL.  (X)
